# SDR A6WA201643489

- Difficulty date: January 22, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK STICK 2 HAS CORROSION.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED NEW SEAT TRACK IAW REO 601R-53-00-485.
